The full text of this article


Binary divisible codes of maximum dimension
by Xiaoyu Liu
International Journal of Information and Coding Theory (IJICOT), Vol. 1, No. 4, 2010


Abstract: Divisible codes were introduced by H.N. Ward in 1981. A divisible code is a linear code over a finite field whose codewords all have weights divisible by some integer Δ > 1, where Δ is called a divisor of the code. A binary linear code is said to be of (divisibility) level e if e is the greatest integer such that 2e is a divisor of the code. The doubly-even binary self-dual codes may be viewed as level 2 divisible codes attaining the largest conceivable dimension for their lengths. In this paper, we give an exact upper bound for the dimension of binary divisible codes in terms of code length and divisibility level (when the level is at least 3) and prove the uniqueness up to equivalence of the code attaining this bound, given the hypothesis that a certain non-zero weight exists. We also prove that the hypothesis is true for level 3 divisible codes of maximum dimension with relatively short lengths.

Online publication date: Sun, 25-Apr-2010


is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:


    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email